Alert archive / Illinois / Wind Advisories in 2016
Wind Advisory 5, NWS Chicago, IL
NWS Chicago, IL issued this wind advisory at Apr 3, 2016, 3:57 AM CDT for 12 counties in Illinois; 5 counties in Indiana. It took effect at Apr 3, 2016, 11:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2016, 3:57 AM CDT (08:57 UTC)
- In effect from
- Apr 3, 2016, 11:00 AM CDT
- Expired
- Apr 3, 2016, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Chicago, IL
Counties DeKalb County, IL, DuPage County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, LaSalle County, IL, Lee County, IL, Livingston County, IL, Ogle County, IL, Benton County, IN, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 31 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2320 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
018 WWUS73 KLOT 030857 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 357 AM CDT SUN APR 3 2016 ILZ019>023-032-033-039-INZ001-002-010-011-019-031700- /O.NEW.KLOT.WI.Y.0005.160403T1600Z-160404T0000Z/ LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...OTTAWA...OSWEGO...MORRIS...JOLIET... KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...VALPARAISO... MOROCCO...RENSSELAER...FOWLER 357 AM CDT SUN APR 3 2016 /457 AM EDT SUN APR 3 2016/ ...WIND ADVISORY IN EFFECT FROM 11 AM CDT /NOON EDT/ THIS MORNING TO 7 PM CDT /8 PM EDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM CDT /NOON EDT/ THIS MORNING TO 7 PM CDT /8 PM EDT/ THIS EVENING. * TIMING...STRONGEST WINDS WILL OCCUR FROM LATE THIS MORNING THROUGH EARLY THIS EVENING. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...STRONG WINDS CAN CAUSE MINOR PROPERTY AND TREE DAMAGE. ANY LIGHT WEIGHT OUTDOOR OBJECTS SHOULD BE SECURED OR BROUGHT INDOORS. DRIVING MAY ALSO BECOME DIFFICULT...ESPECIALLY ALONG EAST TO WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BEACHLER
3 follow-up statements
182 WWUS73 KLOT 031540 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1040 AM CDT SUN APR 3 2016 ILZ019>023-032-033-039-INZ001-002-010-011-019-032345- /O.CON.KLOT.WI.Y.0005.160403T1600Z-160404T0000Z/ LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...OTTAWA...OSWEGO...MORRIS...JOLIET... KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...VALPARAISO... MOROCCO...RENSSELAER...FOWLER 1040 AM CDT SUN APR 3 2016 /1140 AM EDT SUN APR 3 2016/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /8 PM EDT/ THIS EVENING... * TIMING...STRONGEST WINDS WILL OCCUR FROM LATE THIS MORNING THROUGH EARLY THIS EVENING. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...STRONG WINDS CAN CAUSE MINOR PROPERTY AND TREE DAMAGE. ANY LIGHT WEIGHT OUTDOOR OBJECTS SHOULD BE SECURED OR BROUGHT INDOORS. DRIVING MAY ALSO BECOME DIFFICULT... ESPECIALLY ALONG EAST TO WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RC
010 WWUS73 KLOT 031832 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 132 PM CDT SUN APR 3 2016 ILZ008-010>014-040000- /O.EXA.KLOT.WI.Y.0005.000000T0000Z-160404T0000Z/ OGLE-LEE-DE KALB-KANE-DUPAGE-COOK- INCLUDING THE CITIES OF...OREGON...DIXON...DEKALB...AURORA... ELGIN...WHEATON...CHICAGO 132 PM CDT SUN APR 3 2016 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...STRONGEST WINDS WILL OCCUR THROUGH EARLY THIS EVENING. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...STRONG WINDS CAN CAUSE MINOR PROPERTY AND TREE DAMAGE. ANY LIGHT WEIGHT OUTDOOR OBJECTS SHOULD BE SECURED OR BROUGHT INDOORS. DRIVING MAY ALSO BECOME DIFFICULT... ESPECIALLY ALONG EAST TO WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ILZ019>023-032-033-039-INZ001-002-010-011-019-040000- /O.CON.KLOT.WI.Y.0005.000000T0000Z-160404T0000Z/ LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...OTTAWA...OSWEGO...MORRIS...JOLIET... KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...VALPARAISO... MOROCCO...RENSSELAER...FOWLER 132 PM CDT SUN APR 3 2016 /232 PM EDT SUN APR 3 2016/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /8 PM EDT/ THIS EVENING... * TIMING...STRONGEST WINDS WILL OCCUR THROUGH EARLY THIS EVENING. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...STRONG WINDS CAN CAUSE MINOR PROPERTY AND TREE DAMAGE. ANY LIGHT WEIGHT OUTDOOR OBJECTS SHOULD BE SECURED OR BROUGHT INDOORS. DRIVING MAY ALSO BECOME DIFFICULT... ESPECIALLY ALONG EAST TO WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RC
992 WWUS73 KLOT 032353 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 653 PM CDT SUN APR 3 2016 ...WINDS CONTINUING TO DIMINISH... ILZ008-010>014-019>023-032-033-039-INZ001-002-010-011-019-040100- /O.EXP.KLOT.WI.Y.0005.000000T0000Z-160404T0000Z/ OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL- KANKAKEE-LIVINGSTON-IROQUOIS-FORD-LAKE IN-PORTER-NEWTON-JASPER- BENTON- INCLUDING THE CITIES OF...OREGON...DIXON...DEKALB...AURORA... ELGIN...WHEATON...CHICAGO...OTTAWA...OSWEGO...MORRIS...JOLIET... KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...VALPARAISO... MOROCCO...RENSSELAER...FOWLER 653 PM CDT SUN APR 3 2016 /753 PM EDT SUN APR 3 2016/ ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT /8 PM EDT/ THIS EVENING... SOUTHWEST WINDS WILL CONTINUE TO DIMINISH THIS EVENING BEFORE TURNING NORTH BY MIDNIGHT. WHILE GUSTS WILL LIKELY INCREASE AGAIN SOME...THEY ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. $$ MTF
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Apr 3, 3:41 AM CDT, 16 minutes earlier.
Area forecast discussion, Apr 3, 3:41 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE, IL
341 AM CDT SUN APR 3 2016
.SHORT TERM...
317 AM CDT
THROUGH MONDAY NIGHT...
ANOTHER WINDY DAY ON TAP TODAY AHEAD OF YET ANOTHER CLIPPER-LIKE
SYSTEM SET TO DROP ACROSS THE REGION. EARLY THIS MORNING...LOW
PRESSURE IS ANALYZED ACROSS NORTHWESTERN NORTH DAKOTA WITH STRONG
PRESSURE FALLS OCCURRING ACROSS THE DAKOTAS AND MINNESOTA. BY
EARLY AFTERNOON...THE LOW IS EXPECTED TO MOVE INTO SOUTHERN
MINNESOTA WITH STRONG PRESSURE FALLS AROUND 5-6 MB/3HR
OVERSPREADING NORTHERN ILLINOIS. THE INCREASING PRESSURE GRADIENT
AND ISALLOBARIC RESPONSE WILL DRIVE STRONG WINDS OVER THE REGION
DESPITE MID-LEVEL WARM ADVECTION LIMITING THE DEPTH OF MIXING.
FORECAST SOUNDINGS SHOW TOP OF THE CHANNEL WINDS TO AROUND 40 KT
WHICH WILL ONCE AGAIN PUSH SURFACE WIND GUSTS TO NEAR WIND
ADVISORY CRITERIA. AN ADVISORY WILL BE HOISTED FOR AREAS SOUTH OF
I-80 FROM 11 AM THROUGH 7 PM TODAY WITH GUSTS TO AROUND 45 MPH
EXPECTED THROUGH THAT TIME FRAME. WHILE YESTERDAYS WIND ADVISORY
WAS FOR HIGHER END WINDS IN EXCESS OF 50 MPH...THIS APPEARS TO BE
A MORE MARGINAL SETUP TODAY.
WARM ADVECTION WILL OCCUR ALONG WITH MOSTLY SUNNY SKIES WHICH
WILL HELP TEMPERATURES WARM ABOVE NORMAL. CONTINUE TO TREND
FORECASTED HIGH TEMPERATURES UPWARDS FOR TODAY...EXPECTING LOW 60S
IN THE EAST AND UPPER 60S ACROSS THE WEST...AND WOULDNT AT ALL BE
SURPRISED TO SEE A FEW SITES HIT 70. THIS EVENING THE LOW WILL
MOVE ACROSS SOUTHERN LAKE MICHIGAN INTO LOWER MICHIGAN WITH A
TRAILING COLD FRONT MOVING SOUTH ACROSS THE FORECAST AREA. STEEP
LAPSE RATES BETWEEN 800-500MB WILL SUPPORT A FEW SHOWERS AND
CANNOT RULE OUT A FEW ELEVATED THUNDERSTORMS FROM ALSO FORMING.
SHOWERS AND THUNDERSTORMS APPEAR MOST FAVORED SOUTH OF A PERU TO
CHICAGO LINE THIS EVENING. HIGH PRESSURE WILL BUILD BACK OVER THE
REGION ON MONDAY WITH BREEZY NORTHERLY WINDS AT LEAST EARLY IN THE
DAY AND COOLER TEMPERATURES ONCE AGAIN IN PLACE. WITH WINDS OFF
THE LAKE ALL DAY...TEMPS IMMEDIATELY NEAR THE LAKE WILL TOP OUT IN
THE MID TO UPPER 30S WHILE FARTHER INLAND EXPECT HIGHS IN THE MID
40S.
BMD
&&
.LONG TERM...
317 AM CDT
TUESDAY THROUGH SATURDAY...
EARLY TUESDAY...A CLOSED 500MB LOW OVER THE NORTHERN PLAINS WILL
DIG ACROSS THE MID-MISSOURI VALLEY BY LATE TUESDAY NIGHT WHILE
AT THE SURFACE A BROAD AREA OF LOW PRESSURE ACROSS THE CENTRAL AND
NORTHERN PLAINS WILL CONSOLIDATE AND DEEPEN OVER IOWA WITH
STRENGTHENING SOUTHERLY FLOW OCCURRING ALONG THE MISSISSIPPI
VALLEY. INCREASING CLOUD COVER IS EXPECTED THROUGH THE DAY AS MID
LEVEL WAA ADVECTION OCCURS ACROSS THE REGION. TEMPERATURES ARE
EXPECTED TO WARM INTO THE UPPER 40S TO LOWER 50S. BY TUESDAY
EVENING...A 60-65 KT LOW LEVEL JET IS EXPECTED TO BE IN PLACE
ACROSS ILLINOIS WITH MOISTURE CONVERGENCE FOCUSED OVER NORTHERN
ILLINOIS AND NORTHWEST INDIANA WHICH COUPLED WITH MODEST
INSTABILITY ROOTED AROUND 750MB WILL SUPPORT SHOWERS ALONG WITH
THE POSSIBILITY OF A FEW THUNDERSTORMS. SURFACE LOW WILL THEN MOVE
EAST NEAR THE IL/WI STATE LINE WEDNESDAY MORNING WITH A TRAILING
COLD FRONT SWEEPING ACROSS THE FORECAST AREA. DEPENDING ON TIMING
OF THE FRONT...EASTERN PORTIONS OF THE OUTLOOK AREA MAY SEE SOME
DIURNAL INSTABILITY BUILD TO SUPPORT ADDITIONAL SHOWERS AND
THUNDERSTORMS WITH FRONTAL PASSAGE. TEMPERATURES WILL BE A BIT
TRICKY WEDNESDAY. AHEAD OF THE FRONT...EXPECT TEMPS TO WARM INTO
THE MID TO UPPER 50S...THEN TEMPS HOLD STEADY OR FALL DURING THE
AFTERNOON AS THE FRONT SWEEPS THROUGH. TRANSIENT RIDGE MOVES
THROUGH THE REGION WEDNESDAY EVENING AND NIGHT...HOWEVER RIGHT
BEHIND THIS IS YET ANOTHER CLIPPER LIKE SYSTEM DROPPING INTO THE
MIDWEST. AT THIS DISTANCE THERE IS QUITE A BIT OF UNCERTAINTY WITH
THE ECMWF TRACKING THE UPPER WAVE MUCH FARTHER SOUTH COMPARED TO
THE GFS. WILL MAINTAIN CHANCE POPS FOR THURSDAY...THEN SHOULD BE
DRY TO CLOSE OUT THE WEEK AS HIGH PRESSURE BUILDS OVER THE REGION
HEADING INTO THE WEEKEND.
BMD
&&
.AVIATION...
FOR THE 06Z TAFS...
QUIET WEATHER OVERNIGHT FOR TAF SITES...HOWEVER THIS WILL CHANGE
SHORTLY AFTER DAYBREAK IN ADVANCE OF THE NEXT WEATHER SYSTEM.
SKIES WILL REMAIN MOSTLY CLEAR OVERNIGHT...THEN A CIRRUS SHIELD
WILL ADVECT ACROSS THE REGION. WINDS WILL GENERALLY BE FROM THE
WEST...HOWEVER AS THE SURFACE HIGH PRESSURE PRESENTLY OVERHEAD
DRIFTS EAST...WINDS ARE EXPECTED TO SHIFT SOUTHWEST TO SOUTH. THEN
SHORTLY AFTER DAYBREAK WINDS WILL BE ON THE INCREASE. CURRENT
INDICATIONS ARE THAT BY 14-15Z GUSTS WILL BE APPROACHING
20-24KT...THEN CONTINUE TO RAMP UP BY 17-18Z TO GUSTS NEARING
33-36KT FROM THE SOUTHWEST. A FRONTAL BOUNDARY WILL BE STEADILY
SLIDING SOUTH FROM WISCONSIN...HOWEVER TIMING APPEAR TO BE AROUND
SUNSET. THIS FRONTAL BOUNDARY WILL INTRODUCE SOME LOWER CLOUDS AND
MAY BRING CIGS DOWN TO AROUND 1500-1800FT AGL LATER THIS EVENING
AS WINDS SHIFT NORTH/NORTHEAST. MUCH COLDER AIR WILL BE FOLLOWING
THE FRONTAL BOUNDARY...AND MAY CONTINUE TO PRODUCE GUSTY WINDS
INTO THE EVENING FROM THE NORTH.
A FEW SHOWERS AND PERHAPS AN ISOLATED THUNDERSTORM MAY OCCUR WITH
THE FRONTAL BOUNDARY AROUND 00Z THROUGH 02-03Z...THEN CLOUDS WILL
LINGER THROUGH LATE TONIGHT WITH MVFR CIGS POSSIBLE.
BEACHLER
&&
.MARINE...
332 AM CDT
HIGH PRESSURE OVERHEAD EARLY THIS MORNING WILL QUICKLY DEPART TO
THE SOUTHEAST BY LATE MORNING...ALLOWING WINDS TO BECOME
SOUTHWESTERLY. ANOTHER DEEPENING AREA OF LOW PRESSURE IS SLIDING
SOUTH FROM CENTRAL CANADA AND WILL PRODUCE A TIGHT PRESSURE
GRADIENT OVER THE WESTERN GREAT LAKES...MAINLY FOR THE SOUTHERN
HALF OF LAKE MICHIGAN. GALES ARE EXPECTED TO DEVELOP BY LATE THIS
MORNING FOR THE NEARSHORE WATERS...AND MAY OCCASIONALLY GUST TO
GALES FOR THE SOUTHERN OPEN WATER ZONES THIS AFTERNOON.
LOW PRESSURE WILL SLIDE SOUTHEAST TOWARDS THE SOUTHERN TIP OF LAKE
MICHIGAN...WITH AN ASSOCIATED FRONTAL BOUNDARY TRAILING AND
PUSHING SOUTH. THIS WILL ALLOW WINDS TO TURN NORTHERLY LATE
TONIGHT AND BUILD WAVES AS WINDS SLOWLY DIMINISH TO BETWEEN 10 TO
20 KT LATE TONIGHT. THEN YET ANOTHER RIDGE OF HIGH PRESSURE
ARRIVES MONDAY MORNING FROM THE NORTHWEST...THEN PUSHES EAST OF
LAKE MICHIGAN BY EARLY TUESDAY. THEN ANOTHER LOW PRESURE WILL
PRODUCE A TIGHT GRADIENT AND INCREASING SOUTHERLY WINDS OVER THE
LAKE TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY.
BEACHLER
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY...ILZ019-ILZ020-ILZ021-ILZ022-ILZ023-ILZ032-ILZ033-
ILZ039...11 AM SUNDAY TO 7 PM SUNDAY.
IN...WIND ADVISORY...INZ001-INZ002-INZ010-INZ011-INZ019...11 AM
SUNDAY TO 7 PM SUNDAY.
LM...GALE WARNING...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-LMZ745...10 AM
SUNDAY TO 7 PM SUNDAY.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Apr 2, 9:34 PM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 934 PM CDT SAT APR 2 2016 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 040245- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 934 PM CDT SAT APR 2 2016 /1034 PM EDT SAT APR 2 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...OVERNIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG SOUTHWEST WINDS GUSTING TO 40 TO 45 MPH ARE LIKELY ON SUNDAY. A FEW THUNDERSTORMS ARE POSSIBLE SUNDAY EVENING AND THEN AGAIN TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-040245- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 934 PM CDT SAT APR 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...OVERNIGHT. HAZARDOUS CONDITIONS TO SMALL CRAFT WILL CONTINUE ALONG THE INDIANA AND PARTS OF THE ILLINOIS SHORE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WIND AND WAVE CONDITIONS TO SMALL CRAFT WILL BE SEEN ON SUNDAY INTO MONDAY...AND AGAIN ON WEDNESDAY AND THURSDAY. SOUTHWESTERLY GALES ARE EXPECTED LATE SUNDAY MORNING AND AFTERNOON ALONG THE INDIANA NEARSHORE AND PARTS OF THE ILLINOIS NEARSHORE. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-040245- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 934 PM CDT SAT APR 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...OVERNIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && MTF VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:33 PM CDT | Gale Warning | LOT | 21 hr | |
| Apr 2, 9:33 PM CDT | Small Craft Advisory | LOT | 6 hr | |
| Apr 2, 9:33 PM CDT | Small Craft Advisory | LOT | 6 hr | |
| Apr 3, 10:55 AM CDT | River Flood Advisory | LOT | Lake, Newton | 50 hr |
Nearby
Wind Advisories in Illinois, 2016Wind Advisories in Indiana, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.